Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The length of a $3$–cocycle of the $5$–dihedral quandle

Shin Satoh

Algebraic & Geometric Topology 16 (2016) 3325–3359
Abstract

We determine the length of the Mochizuki 3–cocycle of the 5–dihedral quandle. This induces that the 2–twist-spun figure-eight knot and the 2–twist-spun (2,5)–torus knot have the triple point number eight.

Dedicated to Professor Taizo Kanenobu on the occasion of his 60th birthday

Keywords
surface-knot, triple point number, quandle, cocycle invariant, coloring
Mathematical Subject Classification 2010
Primary: 57Q45
Secondary: 57Q35
References
Publication
Received: 1 August 2015
Revised: 5 October 2015
Accepted: 20 October 2015
Published: 15 December 2016
Authors
Shin Satoh
Department of Mathematics
Kobe University
Rokkodai-cho 1-1
Nada-ku
Kobe 657 8501
Japan